MathSciNet Relay Station
MathSciNet bibliographic data
MR1935553 22E65 (58B20)
Neeb, Karl-Hermann Central extensions of infinite-dimensional Lie groups. Ann. Inst. Fourier (Grenoble) 52 (2002), no. 5, 1365–1442.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement